# SDR FDEA2020021410316

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256800000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 131HG IS DAMAGED. FABRICATED FLOOR PANEL 131HG ON VT MAE TRAVELER T20/1474746. CLASSIFIED AS CAT "A"   MAJOR REPAIR. PANEL INSTALLED ON WORK CARD 130-FL-FIT. IAW SRZ-25-005
